# SDR COMA0760244

- Difficulty date: March 9, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 17,631 hours, 15,005 cycles
- Engine: Ge CF34*
- Engine time: 15,310 hours, 12,568 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: 6030T40P01
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5693 - DURING TAKEOFF ROLL THE NR 1 ITT INDICATION FLUCTUATED, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE LEFT ENGINE OUTBOARD THERMOCOUPLE ASSEMBLY.
